# SDR CA130307005

- Difficulty date: March 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,356 hours
- Engine: Pwa PT6A28
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 311792401
- Condition: Damaged
- Location: Thermocouple
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TURNED BACK SHORTLY AFTER TAKEOFF BECAUSE OF ITT INDICATION DROP TO 220 DEGREES.  ENGINE SPLIT AND T5 THERMOCOUPLE HARNESS BLOCK WIRING FOUND INTERMITTENT, WHERE PEN SHOWS ON PIC, WHEN MOVED BY HAND HARNESS BLOCK REPLACED BY O/H UNIT.
